Alert archive / Alabama / Special Weather Statements in 2021
Special Weather Statement, NWS Birmingham, AL
NWS Birmingham, AL issued this special weather statement at Dec 30, 2021, 1:02 PM CST for Elmore County, Alabama. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 30, 2021, 1:02 PM CST (19:02 UTC)
- Expired
- Dec 30, 2021, 1:30 PM CST
- In force
- 28 min
- Issued by
- NWS Birmingham, AL
- Hail
- 0.75 in
- Wind
- 40
County Elmore County, AL
The radar
The Maxwell AFB radar (KMXX), 35 km from the middle of the area, began a volume at 19:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 7.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1031 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 644 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 158 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 5.7
The text
As transmitted.
334
WWUS84 KBMX 301902
SPSBMX
Special Weather Statement
National Weather Service Birmingham AL
102 PM CST Thu Dec 30 2021
ALZ035-036-041-043-301930-
Chilton AL-Autauga AL-Coosa AL-Elmore AL-
102 PM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of northeastern
Autauga, northern Elmore, southeastern Chilton and southeastern Coosa
Counties through 130 PM CST...
At 101 PM CST, Doppler radar was tracking a strong thunderstorm near
Marbury, or 12 miles northwest of Millbrook, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Millbrook, Wetumpka, Equality, Deatsville, Eclectic, Speed, Marbury,
Santuck, Titus, Weoka Mills, Jordan Lake, Welona, Ten Cedar Estates,
Kowaliga Bridge, Dexter, Verbena, Western Lake Martin, Southern Lake
Martin, Holtville and Central.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3269 8591 3260 8591 3254 8652 3271 8656
3277 8652 3278 8638 3283 8601 3282 8601
3280 8600 3275 8601 3275 8597 3277 8597
3277 8596 3275 8595 3275 8591 3274 8590
TIME...MOT...LOC 1901Z 255DEG 41KT 3265 8645
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this special weather statement went out at Dec 30, 6:36 AM CST, 6 hours 26 minutes earlier.
Area forecast discussion, Dec 30, 6:36 AM CST, 6 hours 26 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 636 AM CST Thu Dec 30 2021 .UPDATE... For 12Z Aviation. && .SHORT TERM... /Updated at 406 AM CST Thu Dec 30 2021/ Today through Friday. Showers and thunderstorms continue across the Interstate 59, Interstate 20 corridor as upper shortwaves move through the SW flow. At the surface, a weakening ridge remains over FL to our SE, and a stalled front lies to the NW of C AL from C TN SWWD to N LA. Our main trough axis and focus for convection is expected to shift SEWD as the day progresses. With elevated mid to upper 60s dew points (and even a few dew points near 70), decent 0-6km bulk shear and CAPE, we should see some marginally severe storms. 0-1km shear looks less for today than yesterday. Will continue to mention a marginal threat for damaging winds for generally the I-59 corridor and SWD. Convection should be somewhat diurnal and heat enhanced. Pops look to taper off in the early evening with a break in the action for most tonight. However, with lots of recent rains and residual moisture, patchy fog may occur during the late night hours/early morning hours. On Friday, the low over W TN along the stalled front is expected to move toward WV. This will shift the axis and help to usher our stalled front back NWD as a warm front. With our focus shifted away from C AL, the activity should not be as strong on Friday and again somewhat diurnally induced. Look for scattered showers with a slight chance of thunder on Friday. Warm/much above normal high temperatures continue for the short term as we remain under the influence of a warm onshore S-SW flow. 08 .LONG TERM... /Updated at 406 AM CST Thu Dec 30 2021/ Saturday and Sunday. Warm sector conditions are progged to extend across much of the Southeast CONUS Saturday morning after the northward surge of a warm front the day before. This will coincide with cyclogenesis along an active frontal zone stretched across the Mid Mississippi River Valley. This deepening, elongated surface low is a response to the ejection of a lead shortwave disturbance and overall amplifying forcing aloft. Thus, increasing southwesterly flow aloft will establish across the Deep South and will set the stage for another record-breaking warm day across Central Alabama. Temperatures should climb into the mid 70s to low 80s along with dewpoints in the mid to upper 60s. This will support MLCAPE of 500-1,000 J/kg given lapse rates of ~6 C/km. Ample kinematic fields are also expected, mainly owing to the approach of the parent upper-level trough advancing east across the Plains. Most guidance suggests 500 mb flow increasing to 60-70 kts late Saturday afternoon which will produce eff. bulk shear values of at least 60 kts across the Deep South. However, guidance also suggests wind profiles will be mostly unidirectional above 850 mb, but there's a little more backed flow in the boundary layer due to better pressure falls now progged across the TN Valley. In fact, forecast hodographs aren't too dissimilar from the RADAR derived wind profiles experienced tonight (0-1km SRH 200-300 m2/s2) within a ~50 kt low-level jet. This trend will certainly need to be watched as the warm sector/expected forcing will be supportive of all modes of severe convective weather - primarily damaging wind gusts and a few tornadoes if thunderstorms/convective modes evolve accordingly. The main threat timing for Central AL should be mid Saturday afternoon into early Sunday morning. Further refinements to the forecast should be expected as mesoscale details are better resolved in the next day or so. We'll also continue to monitor additional threats involving excessive rainfall/flash flooding as progged deep-layer winds run nearly parallel to the advancement of the strong cold front. We may also have the need for a wind advisory at some point. By Sunday morning, the LLJ is expected to exit our region to the east along with any lingering severe weather. The parent/lagging upper-level trough/vort max should then be pushing into the ArkLaTex region, just behind the cold front and surging polar air mass. CAA is expected to be quite strong behind the front with very breezy northwesterly surface winds. As opposed to last night, guidance has now moved back to a slower solution as the lagging disturbance aloft begins to close off near the TN Valley. This will foster slower decreases in PoPs as lingering light precipitation wraps back into the area. Most of the supportive moisture will be in the 0-1 km layer, and many forecast soundings suggest the possibility of light snow/flurries north of I-20 through Sunday afternoon. Surface/ground temperatures are forecast to remain above freezing which will lead to no accumulation or impacts. Sunday night/Monday morning will be quite cold with lows in the 20s, a huge drop in overall temperatures. Monday through Wednesday. Cool/dry/stable air will be in place across the region due to a broad footprint of high pressure into early next week. Flow aloft should become more zonal by Tuesday and the surface high should slide toward the Mid Atlantic. This will help air mass modification to occur which will signal a slow, steady warming trend toward the end of the forecast period. 40/Sizemore && .AVIATION... 12Z TAF Discussion. SHRA and TSRA will continue to be possible at times through midday today for all and into the evening for MGM/TOI thanks to upper shortwave impulses and a lingering boundary axis. MVFR to IFR cigs will be possible in this continued unstable atmosphere. Gusty winds are possible at times with TSRA. Patchy fog will be possible late tonight after showers clear out with ample residual moisture. Note: AMD NOT SKED is appended at KBHM due to ASOS power loss until further notice. 08 && .FIRE WEATHER... Unsettled weather will continue across the area today with several rounds of showers and thunderstorms through Saturday night. This period of unseasonably warm and moist conditions will feature surface winds from the south and southwest. RH values will stay well above minimum thresholds with periods of wetting rains. A strong cold front is expected to sweep through the area late Saturday night into Sunday. This will be followed by much colder, drier air into early next week. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 72 55 74 64 76 / 70 20 50 40 90 Anniston 74 59 76 65 77 / 80 20 50 40 80 Birmingham 73 60 75 67 77 / 80 20 60 40 90 Tuscaloosa 75 60 76 67 78 / 80 20 60 30 90 Calera 74 61 76 67 77 / 90 20 60 30 80 Auburn 74 62 76 66 77 / 80 20 60 30 60 Montgomery 78 64 80 68 81 / 80 20 60 20 70 Troy 80 65 81 68 81 / 80 50 40 20 50 && .BMX WATCHES/WARNINGS/ADVISORIES/... Flood Watch until 6 PM CST this evening for the following counties: Autauga...Bibb...Blount...Calhoun...Chambers... Cherokee...Chilton...Clay...Cleburne...Coosa...Elmore...Etowah... Greene...Hale...Jefferson...Perry...Pickens...Randolph... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa. && 08/40
Hazardous weather outlook, Dec 30, 4:32 AM CST, 8 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 432 AM CST Thu Dec 30 2021 ALZ011>015-017>050-311345- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 432 AM CST Thu Dec 30 2021 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. Strong to severe thunderstorms are possible across much of Central Alabama, with damaging winds and hail the main threats. Locally heavy rainfall is also possible which may lead to flash flooding of low lying, poor drainage, or urban areas. Areas of fog in the northwest counties of Central Alabama may reduce visibilities below 1 mile at times through 9 AM. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Strong to severe thunderstorms are possible across Central Alabama Saturday afternoon into early Sunday morning. Damaging wind gusts, hail, and a few tornadoes are the primary threats. In addition to severe weather, locally heavy rainfall could occur which may lead to flash flooding of low lying, poor drainage, or urban areas. Non thunderstorm wind gusts up to 35 mph are also possible on Saturday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management may be needed today, as well as on Saturday afternoon into early Sunday morning.
In the hours before
Special weather statement, Dec 30, 11:24 AM CST, 1 hour 38 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1124 AM CST Thu Dec 30 2021
ALZ033-301800-
Perry AL-
1124 AM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of Perry County through
NOON CST...
At 1124 AM CST, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Newbern, or 7 miles west of Marion, moving east at
45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Marion, Heiberger, Oakmulgee, Judson College, Radford, Morgan
Springs, Sprott and Folsom.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3266 8749 3266 8747 3276 8747 3283 8702
3259 8704 3257 8708 3254 8708 3255 8751
TIME...MOT...LOC 1724Z 262DEG 40KT 3266 8744
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Dec 30, 11:27 AM CST, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1127 AM CST Thu Dec 30 2021
ALZ028-029-037-038-301800-
Tallapoosa AL-Clay AL-Randolph AL-Chambers AL-
1127 AM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of southern Randolph,
northern Tallapoosa, northern Chambers and southeastern Clay Counties
through NOON CST...
At 1127 AM CST, Doppler radar was tracking a strong thunderstorm over
New Site, or 11 miles northeast of Alexander City, moving east at 45
mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Alexander City, Roanoke, Stroud, New Site, Wadley, Goldville, Post
Oak Forks, Abanda, Standing Rock, Welch, Trammel Crossroads, Hillabee
Creek, Fredonia, Veasey Creek Park, Crystal Lake, Penton, Sparkling
Springs, Northern Lake Martin, Daviston and Dickert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3293 8593 3314 8578 3323 8526 3298 8521
TIME...MOT...LOC 1727Z 270DEG 40KT 3305 8579
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHSpecial weather statement, Dec 30, 11:37 AM CST, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1137 AM CST Thu Dec 30 2021
ALZ032-033-039-301800-
Hale AL-Marengo AL-Perry AL-
1137 AM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of northeastern
Marengo, southwestern Perry and southwestern Hale Counties through
NOON CST...
At 1136 AM CST, Doppler radar was tracking a strong thunderstorm near
Demopolis, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Demopolis, Uniontown, Jefferson, Faunsdale, Dayton, Arcola, Perry
County Correctional Center, Old Spring Hill, Gallion and Laneville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3253 8783 3254 8782 3252 8782 3254 8780
3256 8780 3256 8779 3257 8779 3256 8739
3248 8739 3248 8742 3233 8742 3238 8792
TIME...MOT...LOC 1736Z 270DEG 40KT 3248 8780
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Dec 30, 12:27 PM CST, 35 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1227 PM CST Thu Dec 30 2021
ALZ036-043-301900-
Coosa AL-Elmore AL-
1227 PM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of northern Elmore and
southeastern Coosa Counties through 100 PM CST...
At 1226 PM CST, Doppler radar was tracking a strong thunderstorm over
Titus, or 13 miles northwest of Wetumpka, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Equality, Deatsville, Eclectic, Speed, Santuck, Titus, Weoka Mills,
Jordan Lake, Welona, Ten Cedar Estates, Kowaliga Bridge, Dexter,
Western Lake Martin, Holtville, Central and Jordan Dam.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3259 8641 3275 8641 3275 8638 3278 8641
3284 8601 3282 8601 3280 8600 3279 8601
3276 8601 3275 8597 3276 8597 3264 8594
TIME...MOT...LOC 1826Z 258DEG 39KT 3270 8634
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Dec 30, 12:29 PM CST, 33 minutes before
Special Weather Statement
National Weather Service Birmingham AL
1229 PM CST Thu Dec 30 2021
ALZ040-041-301900-
Autauga AL-Dallas AL-
1229 PM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of Autauga and
northeastern Dallas Counties through 100 PM CST...
At 1229 PM CST, Doppler radar was tracking a strong thunderstorm near
Potter Station, or 8 miles northwest of Selma, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Prattville, Selma, Millbrook, Valley Grande, Deatsville,
Autaugaville, Billingsley, Booth, Mulberry, Marbury, Vida Junction,
Gardner Island, Paul M Grist State Park, Burnsville, Potter Station,
Summerfield, New Prospect, Valley Creek Junction, Selma University
and Barrett Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3240 8718 3249 8714 3249 8711 3254 8708
3257 8708 3260 8704 3263 8705 3266 8688
3266 8672 3269 8671 3270 8669 3271 8641
3247 8641
TIME...MOT...LOC 1829Z 258DEG 39KT 3249 8714
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPHSpecial weather statement, Dec 30, 1:02 PM CST, 0 minutes before
Special Weather Statement
National Weather Service Birmingham AL
102 PM CST Thu Dec 30 2021
ALZ035-036-041-043-301930-
Chilton AL-Autauga AL-Coosa AL-Elmore AL-
102 PM CST Thu Dec 30 2021
...A strong thunderstorm will impact portions of northeastern
Autauga, northern Elmore, southeastern Chilton and southeastern Coosa
Counties through 130 PM CST...
At 101 PM CST, Doppler radar was tracking a strong thunderstorm near
Marbury, or 12 miles northwest of Millbrook, moving east at 45 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Millbrook, Wetumpka, Equality, Deatsville, Eclectic, Speed, Marbury,
Santuck, Titus, Weoka Mills, Jordan Lake, Welona, Ten Cedar Estates,
Kowaliga Bridge, Dexter, Verbena, Western Lake Martin, Southern Lake
Martin, Holtville and Central.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3269 8591 3260 8591 3254 8652 3271 8656
3277 8652 3278 8638 3283 8601 3282 8601
3280 8600 3275 8601 3275 8597 3277 8597
3277 8596 3275 8595 3275 8591 3274 8590
TIME...MOT...LOC 1901Z 255DEG 41KT 3265 8645
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPHThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 29, 6:02 PM CST | Special Weather Statement | BMX | Marion | 43 min |
| Dec 29, 6:27 PM CST | Tornado Warning | BMX | Fayette, Lamar, Marion | 34 min |
| Dec 29, 6:39 PM CST | Severe Thunderstorm Warning | BMX | Lamar | 36 min |
| Dec 29, 7:00 PM CST | Severe Thunderstorm Warning | BMX | Fayette | 34 min |
| Dec 29, 7:03 PM CST | Special Weather Statement | BMX | Winston | 27 min |
| Dec 29, 7:13 PM CST | Severe Thunderstorm Warning | BMX | Walker, Winston | 32 min |
| Dec 29, 7:17 PM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 42 min |
| Dec 29, 7:34 PM CST | Special Weather Statement | BMX | Walker | 41 min |
| Dec 29, 8:00 PM CST | Tornado Warning | BMX | Walker | 18 min |
| Dec 29, 8:01 PM CST | Special Weather Statement | BMX | Hale | 44 min |
| Dec 29, 8:04 PM CST | Severe Thunderstorm Warning | BMX | Blount | 41 min |
| Dec 29, 8:16 PM CST | Severe Thunderstorm Warning | BMX | Jefferson | 29 min |
| Dec 29, 8:27 PM CST | Severe Thunderstorm Warning | BMX | Etowah, St. Clair | 63 min |
| Dec 29, 8:32 PM CST | Tornado Warning | BMX | Bibb, Hale, Tuscaloosa | 43 min |
| Dec 29, 8:41 PM CST | Severe Thunderstorm Warning | BMX | Cherokee | 22 min |
| Dec 29, 8:51 PM CST | Areal Flood Advisory | BMX | Blount, Calhoun, Etowah, Jefferson, St. Clair | 114 min |
| Dec 29, 9:05 PM CST | Special Weather Statement | BMX | Cherokee | 25 min |
| Dec 29, 9:11 PM CST | Special Weather Statement | BMX | Bibb | 34 min |
| Dec 29, 9:14 PM CST | Tornado Warning | BMX | Calhoun | 31 min |
| Dec 29, 9:19 PM CST | Severe Thunderstorm Warning | BMX | Cherokee | 26 min |
| Dec 29, 9:25 PM CST | Tornado Warning | BMX | Bibb | 20 min |
| Dec 29, 9:25 PM CST | Tornado Warning | BMX | Calhoun, Cherokee, Cleburne | 35 min |
| Dec 29, 9:34 PM CST | Areal Flood Advisory | BMX | Bibb, Hale, Shelby, Tuscaloosa | 116 min |
| Dec 29, 9:47 PM CST | Special Weather Statement | BMX | Bibb | 43 min |
| Dec 29, 10:01 PM CST | Tornado Warning | BMX | Chilton, Shelby | 32 min |
| Dec 29, 10:18 PM CST | Tornado Warning | BMX | Coosa, Talladega | 24 min |
| Dec 29, 10:29 PM CST | Special Weather Statement | BMX | Pickens | 31 min |
| Dec 29, 10:39 PM CST | Flash Flood Warning | BMX | Bibb, Chilton, Coosa, Shelby, Talladega | 2 hr |
| Dec 29, 10:43 PM CST | Special Weather Statement | BMX | Clay | 47 min |
| Dec 29, 10:50 PM CST | Flood Watch | BMX | Autauga, Bibb, Blount, Calhoun, Chambers, Cherokee and 18 more | 16 hr |
| Dec 29, 11:08 PM CST | Special Weather Statement | BMX | Pickens | 37 min |
| Dec 29, 11:41 PM CST | Special Weather Statement | BMX | Randolph | 34 min |
| Dec 30, 12:09 AM CST | Special Weather Statement | BMX | Talladega | 36 min |
| Dec 30, 12:12 AM CST | Special Weather Statement | BMX | Randolph | 18 min |
| Dec 30, 1:17 AM CST | Special Weather Statement | BMX | Shelby | 28 min |
| Dec 30, 3:24 AM CST | Special Weather Statement | BMX | Randolph | 36 min |
| Dec 30, 3:27 AM CST | Special Weather Statement | BMX | Pickens | 33 min |
| Dec 30, 4:19 AM CST | Areal Flood Advisory | BMX | Greene, Pickens, Sumter | 3 hr |
| Dec 30, 4:35 AM CST | Special Weather Statement | BMX | Tuscaloosa | 25 min |
| Dec 30, 4:53 AM CST | Special Weather Statement | BMX | Tuscaloosa | 52 min |
| Dec 30, 5:28 AM CST | Special Weather Statement | BMX | Bibb | 47 min |
| Dec 30, 5:33 AM CST | Areal Flood Advisory | BMX | Jefferson | 5 hr |
| Dec 30, 5:36 AM CST | Special Weather Statement | BMX | Jefferson | 24 min |
| Dec 30, 5:53 AM CST | Special Weather Statement | BMX | Tuscaloosa | 67 min |
| Dec 30, 6:20 AM CST | Areal Flood Advisory | BMX | Calhoun, Cleburne | 3 hr |
| Dec 30, 6:33 AM CST | Special Weather Statement | BMX | Walker | 27 min |
| Dec 30, 6:44 AM CST | Special Weather Statement | BMX | Shelby | 31 min |
| Dec 30, 7:05 AM CST | Areal Flood Advisory | BMX | Bibb, Shelby | 3 hr |
| Dec 30, 7:28 AM CST | Areal Flood Advisory | BMX | Calhoun, Etowah, St. Clair, Talladega | 5 hr |
| Dec 30, 7:32 AM CST | Special Weather Statement | BMX | Sumter | 58 min |
| Dec 30, 7:35 AM CST | Special Weather Statement | BMX | Greene | 25 min |
| Dec 30, 8:08 AM CST | Areal Flood Advisory | BMX | Greene, Sumter | 3 hr |
| Dec 30, 8:11 AM CST | Special Weather Statement | BMX | Clay, Randolph | 94 min |
| Dec 30, 8:27 AM CST | Flash Flood Warning | BMX | Bibb, Shelby, Talladega | 3 hr |
| Dec 30, 9:01 AM CST | Areal Flood Advisory | BMX | Clay, Cleburne, Randolph, Talladega | 3 hr |
| Dec 30, 9:27 AM CST | Special Weather Statement | BMX | Coosa | 33 min |
| Dec 30, 9:30 AM CST | Special Weather Statement | BMX | Chilton | 30 min |
| Dec 30, 9:41 AM CST | Severe Thunderstorm Warning | BMX | Clay, Coosa, Tallapoosa | 25 min |
| Dec 30, 9:57 AM CST | Severe Thunderstorm Warning | BMX | Chilton, Coosa, Shelby | 34 min |
| Dec 30, 10:12 AM CST | Special Weather Statement | BMX | Randolph | 33 min |
| Dec 30, 10:24 AM CST | Special Weather Statement | BMX | Sumter | 36 min |
| Dec 30, 10:38 AM CST | Special Weather Statement | BMX | Randolph | 22 min |
| Dec 30, 10:49 AM CST | Severe Thunderstorm Warning | BMX | Greene, Hale, Sumter | 41 min |
| Dec 30, 11:24 AM CST | Special Weather Statement | BMX | Perry | 36 min |
| Dec 30, 11:27 AM CST | Special Weather Statement | BMX | Chambers | 33 min |
| Dec 30, 11:37 AM CST | Special Weather Statement | BMX | Marengo | 23 min |
| Dec 30, 12:27 PM CST | Special Weather Statement | BMX | Elmore | 33 min |
| Dec 30, 12:29 PM CST | Special Weather Statement | BMX | Autauga | 31 min |
| Dec 30, 1:08 PM CST | River Flood Warning | BMX | Chambers, Randolph, Tallapoosa | 19 hr |
| Dec 30, 1:14 PM CST | Special Weather Statement | BMX | Lowndes | 31 min |
| Dec 30, 1:36 PM CST | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 39 min |
| Dec 30, 1:37 PM CST | Special Weather Statement | BMX | Chambers | 23 min |
| Dec 30, 1:49 PM CST | Special Weather Statement | BMX | Lowndes, Montgomery | 41 min |
| Dec 30, 1:51 PM CST | Severe Thunderstorm Warning | BMX | Pike | 39 min |
| Dec 30, 1:57 PM CST | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 48 min |
| Dec 30, 2:01 PM CST | Severe Thunderstorm Warning | BMX | Chambers | 14 min |
| Dec 30, 2:09 PM CST | Severe Thunderstorm Warning | BMX | Lee | 36 min |
| Dec 30, 2:16 PM CST | Special Weather Statement | BMX | Macon | 29 min |
| Dec 30, 2:16 PM CST | Severe Thunderstorm Warning | BMX | Barbour | 32 min |
| Dec 30, 2:23 PM CST | Severe Thunderstorm Warning | BMX | Macon | 37 min |
Nearby
Special Weather Statements in Alabama, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.